Urgent!! Is this gyno?

  1. New Member
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Rep Power
    4329
    Level
    4
    Lv. Percent
    32.25%

    Urgent!! Is this gyno?


    Hi, I just completed an epistane pulse cycle (50 mg M/W/S for 6 weeks). I got some solid strength gains but not much in size. However, a week into PCT with OTC Revolution Black, I have noticed puffiness around my nipples but no soreness and I'm not sure if the "bumps" I'm feeling are just fat from being on a bulk. The OTC supplement contains an AI by the name of arimistane. It also contains DAA which increases testosterone but also Prolactin. Could the puffiness be a result of the DAA?

    Please look at the photos and let me know what you think. If it is early stage gyno, what should I do/take to reverse it!
    Attached Images Attached Images    

  2. Advanced Member
    liftandeat's Avatar
    Stats
    6'1"  175 lbs.
    Join Date
    Dec 2012
    Posts
    580
    Rep Power
    111466
    Level
    25
    Lv. Percent
    16.92%

    Ya it looks like you have a minor case. But it's not that bad. Just get on some letro and kill it.
  3. New Member
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Rep Power
    4329
    Level
    4
    Lv. Percent
    32.25%

    What should I dose it at?
    •   
       

  4. New Member
    beastybean's Avatar
    Stats
    6'3"  260 lbs.
    Join Date
    Dec 2010
    Posts
    360
    Rep Power
    4719
    Level
    16
    Lv. Percent
    19.51%

    You will know if its gyno. The lump will be hard and sensitive almost painful to touch.
  5. New Member
    beastybean's Avatar
    Stats
    6'3"  260 lbs.
    Join Date
    Dec 2010
    Posts
    360
    Rep Power
    4719
    Level
    16
    Lv. Percent
    19.51%

    Why didn't you use a serm? Your probably getting rebound from the epi lowering your estrogen. Search and google for the trillion threads about reversing gyno.
  6. New Member
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Rep Power
    4329
    Level
    4
    Lv. Percent
    32.25%

    I'm not ****ed am I?
  7. Advanced Member
    liftandeat's Avatar
    Stats
    6'1"  175 lbs.
    Join Date
    Dec 2012
    Posts
    580
    Rep Power
    111466
    Level
    25
    Lv. Percent
    16.92%

    Quote Originally Posted by beastybean
    Why didn't you use a serm? Your probably getting rebound from the epi lowering your estrogen. Search and google for the trillion threads about reversing gyno.
    ^ this. U shoulda used a SERM. Start letro at .5mg and raise every day .5 mg so .5 then 1.0 then 1.5 then 2.0 then when u reach 2.5 mg ride that till ur gyno shrinks or disappears this should take a month or two or maybe even less everybody is different. Then taper off of it the same way you started but reversed. So 2.5 then 2.0 then 1.5. Then when you reach .5 mg take .5 for a week or two. This is to avoid rebound. You might wanna take a SERM after the letro just incase of rebound. Google letro protocol to reverse gyno you will find everything your looking for.
  8. Senior Member
    OnionKnight's Avatar
    Stats
    5'10"  208 lbs.
    Join Date
    Jan 2013
    Posts
    2,396
    Rep Power
    466002
    Level
    44
    Lv. Percent
    18.11%
    Achievements Activity ProPosting Pro

    looks like fatty nips ad water retention to me. if its gyno, itll itch and be pretty sensitive
  9. New Member
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Rep Power
    4329
    Level
    4
    Lv. Percent
    32.25%

    I think I'm gonna go ahead and order the letro but only take it if things don't get better just in case it's not gyno.
  10. Diamond Member
    FL3X MAGNUM's Avatar
    Stats
    6'5"  220 lbs.
    Join Date
    Jan 2010
    Age
    28
    Posts
    11,411
    Rep Power
    4289807
    Level
    86
    Lv. Percent
    80.69%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    Careful. Too much AI and you'll end up with stiff joints, migraines, and no libido.
    I would take something for prolactin and sew if that helps. Inhibit-P from SNS or Endosurge by BPS come to mind.
    Prolactin causes irritation in some people and an AI won't fix it.
    Genomyx Rep
    www.genomyx.com
  11. New Member
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Rep Power
    4329
    Level
    4
    Lv. Percent
    32.25%

    I think it may just be some puffiness from the increase of prolactin caused by the DAA. I think I'm gonna try some b6 and L-Dopa to counter it.
  12. New Member
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Rep Power
    4329
    Level
    4
    Lv. Percent
    32.25%

    I think it may just be some puffiness from the increase of prolactin caused by the DAA. I think I'm gonna try some b6 and L-Dopa to counter it.
  13. New Member
    MattE43's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Jan 2013
    Posts
    8
    Rep Power
    4329
    Level
    4
    Lv. Percent
    32.25%

    Zap, my puffiness has all but gone down to nothing after a week of 300mg ED B6 and 30mg ED ralox.
  14. Senior Member
    heebs10's Avatar
    Join Date
    Mar 2007
    Posts
    1,584
    Rep Power
    1155
    Level
    29
    Lv. Percent
    62%
    Achievements Posting Pro

    good to hear, man! i would stay on that stuff as long as your on DAA
    VO2 Max = 58.75mL/kg/min
    ~If Difficult takes a day, impossible takes a week~
    Learn Teach Lead
  

  
 

Similar Forum Threads

  1. Pictures of chest, is this Gyno?
    By Methyl1 in forum Pics
    Replies: 31
    Last Post: 08-22-2011, 04:05 PM
  2. is this gyno?
    By 89coupe in forum Anabolics
    Replies: 6
    Last Post: 12-01-2006, 11:19 AM
  3. Is this gyno starting?
    By iron-mind in forum Anabolics
    Replies: 16
    Last Post: 09-25-2005, 10:28 AM
  4. Is this gyno??
    By djlloyd in forum Anabolics
    Replies: 8
    Last Post: 05-06-2004, 08:12 PM
  5. is this gyno?
    By corteztk1982 in forum Anabolics
    Replies: 3
    Last Post: 11-29-2003, 05:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in